# SDR ASAA2016081417696

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,569 hours, 11,323 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AMBER LIGHT ILLUMINATED AND ALTN GREEN ON PREFLIGHT.  ACFT GROUNDED.  RESET THE CABIN PRESSURE CONTROLLER IAW AMM 21-31-TASK 801 B ITEM C. BITE PROCEDURE FOR EXISTING FAULT CLEARED.
